# SDR C2XA10RI027

- Difficulty date: February 5, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 12,199 hours, 6,652 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3150 - PBI - DURING CLIMB CREW REPORTED RT WING FUEL LEAK.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED FLAPPER VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
